Ok so I'm on the 4th inactive green pill of my second pack of reclipsen. I was first on ortho tri cyclen for about two months and it made me throw up too much and I got a really bad UTI (urinary tract infection) and since i sas throwing up too much, I couldn't get my medicine down so I had to stop taking them. Then I got my period a few days later and then started reclipsen on a sunday start. Now i'm concerned I could be pregnant, I waited 7 days after starting reclipsen to have sex with my boyfriend and he finishes inside me a lot. My last period was October 10th, I skipped my next period on purpose which i would have gotten around the week of November 7th. I'm worried i'm pregnant because my boobs have been really tender and hurting for a couple weeks and I have the sypmtom of a uti with my pee burning a little but its not all the time. Should I be worried that i'm pregnant?
The change in hormones could be causing the problems. If you finish your inactive pills and don't have a period start your next pack. A week into the next pack check for pregnancy. I'm not clear on your protection before you started the reclipsen, so I can't say with certainty that you're safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2013 • 1 answer
Posted 22 Jul 2013 • 3 answers
Posted 22 Apr 2014 • 2 answers
Posted 16 May 2014 • 1 answer
Posted 21 Feb 2017 • 0 answers